Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 434651, 7 pages
http://dx.doi.org/10.1155/2015/434651
Research Article

Synchronization and Antisynchronization for a Class of Chaotic Systems by a Simple Adaptive Controller

School of Science, Qilu University of Technology, Jinan 250353, China

Received 21 August 2015; Accepted 20 October 2015

Academic Editor: Jonathan N. Blakely

Copyright © 2015 Ling Ren and Rongwei Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ling Ren and Rongwei Guo, “Synchronization and Antisynchronization for a Class of Chaotic Systems by a Simple Adaptive Controller,” Mathematical Problems in Engineering, vol. 2015, Article ID 434651, 7 pages, 2015. doi:10.1155/2015/434651